# SDR REXA2016121002472

- Difficulty date: December 10, 2016
- Submitted: December 15, 2016
- Operation: Air carrier
- Aircraft: N937XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15210
- Aircraft time: 19,982 hours, 12,751 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: UK
- How discovered: O
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

SMOKE AFT LAV WARNING, NO SMOKE OR FIRE, DETECTOR ALARM WENT OFF.  R&R SMOKE DETECTOR IAW AMM 26-16-01.  OPS CHECK WAS GOOD AND SMOKE DETECTOR OK FOR SVC.
